# SDR 97UAL900320

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979UA
- Make and model: Boeing 737291
- Aircraft serial: 21544
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 36367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP INOP AT SEAT 11C, 1 SEGMENT IS OUT.  *S/D*  REINSTALLED LIGHT SEGMENTS PART NUMBERS 36367-4 AND 36362-4 AND OPS CHECKED OK.
